# SDR AWXA200300872

- Difficulty date: August 3, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 14,240 hours, 5,479 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Thermostat
- Part number: 342B030000
- Part serial: 2680
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 14,239 hours, 5,478 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S, G
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF RECEIVED NR 1 & NR 2 ENGINE BLEED CLASS MESSAGES.  BOTH BLEED VALVES CLOSED & TEMP AT 320 C, CYCLED SWITCHES WITH NO SUCCESS. TURNED APU BLEED ON & BOTH ENG BLEEDS RETURNED TO NORMAL.  RETURNED BOTH ENG BLEEDS TO SERVICE & 2 MIN LATER BOTH ENG BLEEDS FAULTED AGAIN.  CYCLED BLEED CIRCUIT BREAKERS PER MX CONTROL & CAPT EMERGENCY AUTHORITY & BOTH BLEEDS RETURNED TO NORMAL.  AFTER TURNBACK OBSERVED HOT ODOR, TURNED BOTH BLEEDS OFF, LANDED WITHOUT EVENT.  MX PERFORMED A FUNCTIONAL CHECK OF FAN AIR VALVES,  CHECK WAS GOOD.  REMOVED & REPLACED NR 1 & NR 2 ENG TEMP CONTROL THERMOSTATS.  OPS AND LEAK CHECKS GOOD.  BLEED MONITORING COMPUTERS 1 & 2 BOTH CHECKED GOOD ON CENTRALIZED FAULT DISPLAY SYS.
